MathSciNet Relay Station
MathSciNet bibliographic data
MR722431 (85k:54036) 54F20 (54C10 54F50 54H25)
Davis, James Francis The equivalence of zero span and zero semispan. Proc. Amer. Math. Soc. 90 (1984), no. 1, 133–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement